# SDR FDEA201112285450

- Difficulty date: December 28, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 25,843 hours, 13,592 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Part number: A54515063206
- Condition: Worn
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON AFT SIDE LOWER SPAR HYD RESERVOIR PRESSURE LINE HOLE ELONGATED   BETWEEN RIB 19 AND 20.  R & R WEB IAW SRM 51-40-21, PARA 6A.
